×

Found 1,140 Documents (Results 1–100)

100
MathJax

Sequence spaces. Topics in modern summability theory. (English) Zbl 1468.46003

Mathematics and its Applications: Modelling, Engineering, and Social Sciences. Boca Raton, FL: CRC Press (ISBN 978-0-367-81917-0/hbk; 978-1-032-17319-1/pbk; 978-1-003-01511-6/ebook). xx, 292 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

An estimate of the absolute constant in the inequality for the uniform distance between the distributions of sequential sums of independent random variables. (English. Russian original) Zbl 1386.60076

J. Math. Sci., New York 229, No. 6, 741-743 (2018); translation from Zap. Nauchn. Semin. POMI 454, 216-219 (2017).
MSC:  60E15 60B10 60G50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software